American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Robert Dalmasso. An overdetermined problem for the Helmholtz equation. Proc. Amer. Math. Soc. 142 (2014) 301-309.
Abstract, references, and article information   
View Article: PDF

[2] A. G. Ramm. Symmetry problem. Proc. Amer. Math. Soc. 141 (2013) 515-521.
Abstract, references, and article information   
View Article: PDF

[3] Jiabao Su and Rushun Tian. Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 140 (2012) 891-903. MR 2869073.
Abstract, references, and article information   
View Article: PDF

[4] Alberto Farina, Yannick Sire and Enrico Valdinoci. Stable solutions of elliptic equations on Riemannian manifolds with Euclidean coverings. Proc. Amer. Math. Soc. 140 (2012) 927-930. MR 2869076.
Abstract, references, and article information   
View Article: PDF

[5] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information   
View Article: PDF

[6] Lihe Wang, Fengping Yao, Shulin Zhou and Huilian Jia. Optimal regularity for the Poisson equation. Proc. Amer. Math. Soc. 137 (2009) 2037-2047. MR 2480285.
Abstract, references, and article information   
View Article: PDF

[7] L. P. Castro and D. Kapanadze. Dirichlet-Neumann-impedance boundary value problems arising in rectangular wedge diffraction problems. Proc. Amer. Math. Soc. 136 (2008) 2113-2123. MR 2383517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Victor L. Shapiro. Poisson integrals and nontangential limits. Proc. Amer. Math. Soc. 134 (2006) 3181-3189. MR 2231901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pedro Freitas. Upper and lower bounds for the first Dirichlet eigenvalue of a triangle. Proc. Amer. Math. Soc. 134 (2006) 2083-2089. MR 2215778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kensho Takegoshi. A note on divergence of $L^{p}$-integrals of subharmonic functions and its applications. Proc. Amer. Math. Soc. 131 (2003) 2849-2858. MR 1974342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eric Todd Quinto. Mean value extension theorems and microlocal analysis. Proc. Amer. Math. Soc. 131 (2003) 3267-3274. MR 1992868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Farid Bahrami and Henrik Shahgholian. Uniqueness for an overdetermined boundary value problem for the p-Laplacian. Proc. Amer. Math. Soc. 126 (1998) 745-750. MR 1422844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nikan B. Firoozye. $n$-Laplacian in $\mathcal{H}\sp 1\sb \mathrm{loc}$ does not lead to regularity . Proc. Amer. Math. Soc. 123 (1995) 3357-3360. MR 1277110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Colette Anné. A note on the generalized dumbbell problem . Proc. Amer. Math. Soc. 123 (1995) 2595-2599. MR 1257096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark A. Pinsky. Mean exit time from a bumpy sphere . Proc. Amer. Math. Soc. 122 (1994) 881-883. MR 1203991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mark S. Ashbaugh and Rafael D. Benguria. Bounds for ratios of eigenvalues of the Dirichlet Laplacian . Proc. Amer. Math. Soc. 121 (1994) 145-150. MR 1186125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Christian Constanda. On the solution of the Dirichlet problem for the two-dimensional Laplace equation . Proc. Amer. Math. Soc. 119 (1993) 877-884. MR 1157999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. G. Kwon. One radius theorem for the eigenfunctions of the invariant Laplacian . Proc. Amer. Math. Soc. 116 (1992) 27-34. MR 1113644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Thomas H. Wolff. Note on counterexamples in strong unique continuation problems . Proc. Amer. Math. Soc. 114 (1992) 351-356. MR 1014648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Barry Simon. The Neumann Laplacian of a jelly roll . Proc. Amer. Math. Soc. 114 (1992) 783-785. MR 1076578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David Colton and Andreas Kirsch. Karp's theorem in acoustic scattering theory . Proc. Amer. Math. Soc. 103 (1988) 783-788. MR 947658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. F. Roach. On the commutative properties of boundary integral operators . Proc. Amer. Math. Soc. 73 (1979) 219-227. MR 516468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dean K. Kukral. On a Bergman-Whittaker type operator in five or more variables . Proc. Amer. Math. Soc. 39 (1973) 122-124. MR 0312055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1